# SDR WX0A2015052772618

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- Aircraft time: 58,734 hours, 40,224 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Loose
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED LIGHT ILLUMINATION ON GEAR RETRACTION, NLG IND PIN WAS FLUSH.  GEAR DOORS STAYED OPEN BASED ON AIR STREAM NOISE BELOW FLIGHT DECK.  UPON RETRACTION MUCH NOISE & VIBRATION UP, DOWN & SIDE WAS FELT.  QRH P.32.9 RED GEAR LIGHT WITH GEAR HANDLE UP WAS COMPLETED.  AT ITEM 4 WE GOT NORMAL GEAR DOWN INDICATION & RETURNED.  FOUND UPPER SHRADER VLV LOOSE & PACKING BLOWN.  REPLACED PACK & SERVICED NLG STRUT IAW 32-21-02-3-0-0.  PERFORMED RETRACT TEST IAW 32-20-00.  OPERATIONS CHECKED NORMAL.
